On the ?-differentiability of mappings of Banach spaces

Authors

  • O. S. Gretskii

Abstract

We study the monogeneity conditions for -differentiable mappings of domains of a Banach space and establish criteria of -differentiability of a mapping at a point.

Published

25.10.1994

Issue

Section

Research articles

How to Cite

Gretskii, O. S. “On the ?-Differentiability of Mappings of Banach Spaces”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 10, Oct. 1994, pp. 1336–1342, https://umj.imath.kiev.ua/index.php/umj/article/view/5612.